# SDR FDEA201003100740

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 418-440 RBL 24.5 SEAT TRACK GOUGED.  REMOVED .019" FROM .070" ORIGINAL MATERIAL. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 2.  REMOVED SEAT TRACK AT BS 418-440, RBL 24.75, IAW SRM 51-40-02.   FABRICATED NEW SEAT TRACK FROM MATERIAL PN BAC 1520-792, BATCH 1571736 & INSTALLED IAW SRM 51-40-02.  MAJOR REPAIR.
